| Model Number |
383074 |
| Medical Device Problem Codes |
Intermittent Capture (1080); Failure to Capture (1081); Unstable Capture Threshold (3269)
| Health Effect - Clinical Codes |
Bradycardia (1751); Fall (1848); Syncope/Fainting (4411); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the right ventricular (rv) lead exhibited no capture.The rv lead remains in use. no patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Correction to h6 and b5.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was further noted that the patient experienced a fall, syncope and bradycardia.It was further noted that the rv lead exhibited unstable thresholds and intermittent capture.The rv lead was reprogrammed.
Event or Problem Description
It was further noted that the patient experienced syncope and bradycardia.It was further noted that the rv lead exhibited unstable thresholds and intermittent capture.The rv lead was reprogrammed.
Additional Manufacturer Narrative